# SDR UIEA2017101201954

- Difficulty date: October 10, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,827 hours, 23,747 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Rt Idg Temp
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IDG OUT TEMP.  RT ENG READING HIGH.  PERFORMED 24-26 FAULT TREE 807,  OUT TEMP DISPLAY. NO FAULT ON WIRING NOTED. RESISTANCE CHECKED WITHIN LIMITS. OPS CHECKED NORMAL.
